# SDR COMA9760096

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Part number: 860D10018
- Condition: Malfunction
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED TO RETRACT FULLY AFTER TAKEOFF.  REPLACED THE FLAP ELECTRONIC CONTROL UNIT.
